Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Central separable algebras which are locally endomorphism rings of free modules

Author: Bernice L. Auslander
Journal: Proc. Amer. Math. Soc. 30 (1971), 395-404
MSC: Primary 13.15
MathSciNet review: 0285517
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this paper is to study the kernel of the map of the Brauer group of an integrally closed noetherian domain A into the direct product of the Brauer groups of the localizations of A at prime ideals. It is shown that this kernel is isomorphically contained in the torsion subgroup of the first cohomology group of the sheaf of Cartier divisors over Spec A. As a consequence, the author describes several new sets of conditions on A which guarantee that the kernel is trivial.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.15

Retrieve articles in all journals with MSC: 13.15

Additional Information

Keywords: Integrally closed noetherian domain, localization at prime ideals, prime spectrum, sheaf of Cartier divisors, semilocal domain, local unique factorization domain
Article copyright: © Copyright 1971 American Mathematical Society